American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F65) AND publication=(era)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Gaven J. Martin. The Hilbert-Smith conjecture for quasiconformal actions. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 66-70. MR 1694197.
Abstract, references, and article information   
View Article: PDF

[2] Ronald de Man. On composants of solenoids . Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 87-90. MR 1350684.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1